Clonazepam

Clonazepam is an anticonvulsant drug, which belongs to the benzodiazepine group of medicines. It is used to treat panic attacks, anxiety, akathisia (a movement disorder), and to prevent and control seizures.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why do I always procrastinate and daydream?

Query: Hi doctor, Basically, I am unable to do things I want. I just impulsively do things for instant gratification and have no perseverance. I have a severe chronic procrastination and maladaptive daydreaming. They are sought of related. My mind gets super stressed and while I am procrastinating the tas...  Read Full »


Dr. Padmapriya Chandran

Psychiatrist, Psychologist Counsellor

Answer: Hi, Welcome to icliniq.com. The procrastination and daydreaming is because you are preoccupied most of the time. Depression is a disabling illness and causes significant morbidity which goes unnoticed by the family most of the time. Do not feel guilty for the happenings, which is not under your cont...  Read Full »

What do symptoms like tense feel in chest, rapid heartbeat, nausea, and fear of death indicate?

Query: Hello doctor, For the past several months, I have been experiencing random episodes of feeling tense, especially in the chest. My heart beat becomes pronounced and I can feel it in my chest and sometimes in my neck or arms. The next day it seems silly but during that time it is scary. It completely...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I can understand your concern. According to your statement, you have been suffering from tense feel in the chest with a rapid heartbeat, nausea, and fear of death. According to your description, you may suffer from anxiety disorders. From the episodes you experienced, ...  Read Full »

I overdosed on Benadryl and I feel lightheaded.When will I feel normal?

Query: Hello doctor, I am a healthy 15 year old male. It has been two weeks since I overdosed on Benadryl and I still feel lightheaded and everything is like a dream. The dose I had taken was 500mg. I also get random confusion spells. When will I feel normal?  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com.Benadryl consists of Diphenhydramine and the drug is an antihistaminic drug. In high doses it causes side effects like blurred vision, dry mouth, confusion, delirium, severe sedation etc. In very high doses this may result in death also. So, I would advise you to please...  Read Full »

Is it wise to switch to Xanax instead of Klonopin?

Query: Hello doctor I am taking Klonopin 1 mg daily, but I still have anxiety and panic attacks. I tried other medicines like Lexapro and Prozac. I do not want to be on medications at all, so I decided to keep Klonopin for now. I want to know if I can use CBD oil with Klonopin. I do not want to try any SS...  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I can understand your situation. Please do not lose your hope. Everything will be fine. You will not get a withdrawal of Klonopin if you taper off properly. If you stop the medication abruptly, then you must get withdrawal. You are on 1 mg of Klonopin for the past o...  Read Full »

Which antidepressant is good to stay out of depression?

Query: Hi doctor, I am having a hard time, and I do not want it to affect my career and social life. I can make the situation better. I am always anxious and suicidal. So I had a thought of taking antidepressants. How can I get them without seeing a doctor and which is good for me?  Read Full »


Dr. Vishal Anilkumar Gandhi

Psychiatrist

Answer: Hi, Welcome to icliniq.com. You need to consult a psychiatrist to take medications. Antidepressants are required to be taken under a doctor's supervision. There is no fixed dose for any antidepressant medicines. After taking the medication, the psychiatrist will evaluate the patient's response and...  Read Full »

Can anti-anxiety medication cause erectile dysfunction and decrease libido?

Query: Hello doctor, I got married last month. I am not able to maintain a strong erection that is needed for penetration. And, my libido is also low nowadays.  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. I request you to provide following information so the diagnosis can be made and suitable remedy can be offered. Have you experienced the same issues while masturbating or doing sex in the past? How did the problem start...  Read Full »

Why am I having difficulty to cope after separation from my girlfriend?

Query: Hello doctor, I am a 28 year old man. My girlfriend left me last month and I am going through severe heart pains and anxiety. My heart pounds and beats very loudly. I cannot concentrate on anything. I am having this constant urge to call her and I am not able to control myself. Due to my constant ca...  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. It is a kind of adjustment disorder. After the breakup you are not able to accept it and having difficulty in adjusting. It is a common problem. You need to take a medicine; it will help you in dealing with this situation. Take tablet Pari CR (Paroxetine 12.5 mg and Clo...  Read Full »

I am gaining weight with Paroxetine and Mirtazapine. Can I use Zoloft?

Query: Hi doctor, I have OCD and bipolar depression. I am taking Paroxetine and Mirtazapine for OCD and sleep respectively. I am gaining too much weight. Can I switch to Zoloft?  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. Both Mirtazapine and Paroxetine are known to cause weight gain. Sertraline (Zoloft) also causes some weight gain. So, in my opinion shifting to Sertraline will not be a good idea. Other SSRIs (selective serotonin reuptake inhibitor) like Flu...  Read Full »

How to manage my restless leg during sleep?

Query: Hello doctor, I have restless leg syndrome due to which I am not able to sleep. No medication is taken. I am feeling very sick due to sleeplessness. Please advice.  Read Full »


Dr. Prakashkumar P Bhatt

Internal Medicine Physician, General Medicine Physician, Neurologist

Answer: Hello, Welcome to icliniq.com. Insomnia due to restless leg syndrome is very common. But how did you diagnose restless leg syndrome? Have you consulted anyone? Kindly answer some questions. Are you suffering from any disorder like Parkinson's disease? Is the restlessness of leg increased during...  Read Full »

I feel tired and anxious after taking Abilify. Why?

Query: Hi doctor, I am so anxious and sleeping 9 to 10 hours per day. It has begun when I start taking Abilify pills and Akineton. Why I feel so tired every day?  Read Full »


Dr. Nidhi Jain Bukharia

General Practitioner, Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Please answer me a few more questions. Do you have any of the following symptoms? Persistent low mood, disturbed appetite, loss of interest in previously pleasurable activities, ideas of hopelessness, ideas of helplessness, ideas of suicide and persistent headache. Wh...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.